# SDR 372PA0017

- Difficulty date: March 24, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,577 hours, 26,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 94145
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP FROM 21 AFT.  REPLACED AFT SECTION EMERGENCY LITE STRIP PER MM 25-61-01.  OPS CHECK OK.
